Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 26 found articles
 
 
  The median function on graphs with bounded profiles
 
 
Title: The median function on graphs with bounded profiles
Author: Balakrishnan, Kannan
Changat, Manoj
Klav┼żar, Sandi
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 15 pages 2882-2889
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands